MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR 1018 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR 1018 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031441900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Movement Disorder (4412); Speech Disorder (4415); Ischemia Stroke (4418); Embolism/Embolus (4438)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that within 48 hours after procedure, the patient experienced multiple micro embolic infarctions on the right, few on the left side resulting in word finding disorder and fine motor disorder left hand.The outcome was resolved, without sequelae.
 
Additional Manufacturer Narrative
This is 3 of 3 mdr reports.
 
Event or Problem Description
It was reported that within 48 hours after procedure, the patient experienced multiple micro embolic infarctions on the right, few on the left side resulting in word finding disorder and fine motor disorder left hand.The outcome was resolved, without sequelae.Updated: received additional information stated that the adverse event has been updated to ischemic stroke.
 
Additional Manufacturer Narrative
Section b executive summary: updated.F10 clinical signs code grid: added ¿ischemia stroke¿ due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that multiple microembolic infarctions on the right, few on the left side resulting in word finding disorder and fine motor disorder left hand" which was updated to "ischemic stroke, possibly related to the subject microcatheter.While there are a number of potential causes for the reported issues, because the product was not returned, review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.

Brand Name
EXCELSIOR 1018 PRE-SHAPED 45 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22074544
Report Number3008881809-2025-00295
Device Sequence Number15787229
Product Code DQY
UDI-Device Identifier04546540688132
UDI-Public(01)04546540688132(17)250908(10)24494214
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Catalogue NumberM0031441900
Device Lot Number24494214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer08/06/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight70 KG